# SDR SWIA202163991

- Difficulty date: November 24, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND STRUCTURE HAS EVIDENCE OF FRETTING CORROSION ON INSIDE LEDGE      (C-CHECK RO 1/19/2022)    REPAIRED FRETTING CORROSION ON MAIN AVIONICS DOOR SURROUND STRUCTURE REF GENERIC REO 690-53-21-032 REV--, DATED 2008/03/07 (SEE CONTINUATION FOR DETAILS.  / COMPLIED WITH TASK 51-900-1002-SKY
